Multi-dimensional Weiss operators


Borisenok S. , Erkut M. H. , Polatoglu Y., Demirer M.

TURKISH JOURNAL OF MATHEMATICS, vol.35, no.4, pp.687-694, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.3906/mat-1006-404
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.687-694

Abstract

We present a solution of the Weiss operator family generalized for the case of R(d) and formulate a d-dimensional analogue of the Weiss Theorem. Most importantly, the generalization of the Weiss Theorem allows us to find a subset of null class functions for a partial differential equation with the generalized Weiss operators. We illustrate the significance of our approach through several examples of both linear and non-linear partial differential equations.